Chemotherapy

A support group for everything about chemotherapy, being treated and side effects. Tell others about your experiences and get answers to your questions.

5FU and peripheral neuropathy

Gemmary
Posted by

Anyone else get this? Temporary halt to chemo after 11/30 

KTatHome
Posted by

Hi , I haven’t got the experience you’re after but did notice that you had a long reply in the ask a nurse section, I’m putting the link in, incase it helps you and any others coming across the post.

https://community.macmillan.org.uk/cancer_experiences/ask_the_expert/ask_a_nurse/f/ask_a_nurse/184588/5fu-and-peripheral-neuropathy

best wishes

KT 

What is a Community Champion?

You can call the Macmillan Support Line on 0808 808 0000 (7 days a week, 8am-8pm) or contact them by email.

Gemmary
Posted by

I restarted on a lower dose, the second time it has been reduced. Three days or so after the tingling and brain fog is back.

I have one this week, then a week off for a mini holiday and see the oncologist after. I think, depending on the discussion, that I am going to stop the chemo.

Dear
Posted by

Hi Gemmary,

I've just gone back on chemo after had enough of side effects. I had nothing for 3 months after 6 months of it weekly and now I'm on lower dose for 2 months I have peripheral neuropathy, not full blown but it's there that's why I'm on lower dose, I've told the docs if it gets any worse I've no choice but to stop chemo as I'm not up for losing my much needed feet. Where do I go from there I've no idea, I get really ill with the cancer and ill with treatment it's crazy. I hope you find a solution